How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 40519
Experience:  MD
23744323
Type Your Dermatology Question Here...
Dr Basu is online now

I have developed a rash on my rt and lt leg also my rt arm

This answer was rated:

Hi I have developed a rash on my rt and lt leg also my rt arm and a small patch to my tummy it is quite itchy I am taking piriton which helps a bit
JA: When did the rash first appear? Have you used any medication for this?
Customer: I've had the rash about 13 days initially it wasn't itchy but has become worse over the last 7 days, I recently had a new knee on the 4/5/21 rt knee.
JA: Got it. Have you seen a dermatologist about the rash?
Customer: no not yet Im in the process of registering with a new go, and unable to get an appointment to see a dermatologist for 7 weeks
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: I don't think so.

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.
Please post a pic of the concerned area to provide your with precise diagnosis and treatment plan.

Customer: replied 12 days ago.
Hi this is a picture of both my legs.

They look like keratosis pilaris related rash --inflamed.

Benign condition.

Excess keratin deposition in the sweat glands causes this rash.

Over the counter Hydrocortisone 1% ointment can be tried meanwhile 3 times daily for 10 days to control inflammation.

You should use Benzoyl peroxide 5% cream daily over the areas to unclog the pores.

Customer: replied 12 days ago.
Thank you for that I will try the ointments also is it safe to go swimming whilst the condition is present.

Yes safe to swim.

Best wishes

Dr Basu and other Dermatology Specialists are ready to help you